MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100% SILICONE,10FR,5ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100% SILICONE,10FR,5ML,LF
Catalog Number DYND11554
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer states balloon did not passively deflate.
 
Additional Manufacturer Narrative
It was reported that balloon did not passively deflate.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100% SILICONE,10FR,5ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25237542
Report Number1417592-2026-01535
Device Sequence Number18775216
Product Code EZL
UDI-Device Identifier10884389034422
UDI-Public10884389034422
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11554
Device Lot Number592251004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown